News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Will sexual side effects go away after stopping meds?


 kbl - Sun Aug 31, 2008 8:24 pm

I am a 26 year old female and I have been on Cymbalta, 60 mg, for about 6 weeks. I think it is helping with my anxiety, but I am in law school right now so I don't if anything really will :) Anyways I have noticed that I cannot have orgasms since some time after starting this medication. That is ok for right now because I am more concerned with treating this GAD and really trying to work through it. I guess my question is will normal sexual function resume when I stop taking the medication in the future? I don't know, will it be bad not to "use" things? thank you in advance for your time and help.

Kristin
 Dr. E. Seigle - Fri Sep 05, 2008 5:22 pm

kbl,

Yes, the side effects of the Cymbalta on your sexual function will go away within 1-2 weeks after stopping the medication. Please remember not to stop the medication suddenly, but ask your doctor how to taper it safely! Good luck.

-E. Seige MD

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here